# SDR HEEA061330

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 214010492105
- Condition: Mismanufactured
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  PINS WOULD NOT ENGAGE SLEEVE ASSY, MIC'ED PINS AND FOUND TO BE .010 INCH OVERSIZED.
